# SDR ASOA20130126064

- Difficulty date: January 25, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 34,645 hours, 26,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  MX REMOVED THE CORROSION AND PERFORMED A REPAIR IAW EC5320-01443.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
